# SDR AALA201703219042

- Difficulty date: March 16, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 52,007 hours, 20,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLASHLIGHT/HOLDER - FLASHLIGHT NOT WORKING. AFT GALLEY FLASHLIGHT TAMPER SEAL BROKEN. REPLACED AFT LEFT INBD FLASHLIGHT IAW 25-64-00. THE AIRCRAFT WAS NOT GROUNDED.
